# SDR 08FDEA02148

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237204320000
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR LOWER INTERNAL SKIN PLATE IS CORRODED IN NUMEROUS PLACES.  REMOVED AND REPLACED THE FWD CARGO DOOR INTERNAL SKIN PLATE IAW A310 SRM 51-40-21.  MATERIAL ID IAW A310 SRM 52-31-00; PG 4; SHEET 2;  ITEM 20, P/N A52372043200.  THIS SDR WAS GENERATED TO CORRECT THE VERBIAGE IN THE DISCREPANCY AND IN THE CORRECTIVE ACTION OF SDR TRACKING NR 08-1805 AND NON-ROUTINE NR N00434.  THE VERBIAGE "EXTERNAL SKIN PLATE" WAS CORRECTED TO READ "INTERNAL SKIN PLATE".
